# SDR REXA2016102202142

- Difficulty date: October 22, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 21,920 hours, 14,145 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 601R1343515
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON HAS A CRACKED RIBLET AT HINGE 2 AND 3.  REMOVED DAMAGED RIBLET FROM LH AILERON.  INSTALLED NEW SERVICEABLE RIBLET IAW SRM 51-42-21-001-001-A01.
